Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hospital over, but med. advice seriously needed ChicagoKat

Posted by gpznos on January 31, 2013, at 4:25:45

In reply to Re: Hospital over, but med. advice seriously needed gpznos, posted by ChicagoKat on January 30, 2013, at 9:34:00

ChicagoKat
Thank you so much for your answer. I am really in need for a plan, here is the situation right now:
I have lost confidence in some of my current drugs, especially Nort and Valdoxan, since these drugs where the main drugs back in November when I was hospitalized. The hospital doctor just raised the Nort-dose and added Lithium and pushed me to do ECT. There never was a talk about changing the Nort or Valdoxan.
I am now very worried that something, like what happened in November, might happen again, it feels like it is only the Lithium and maybe the after effects of the ECT holding it together

As described my mood is blah at the most and rather worried - I dont get normal happy for more than short periods and sometimes in the evenings. Another problem has come up as my sex-drive is really low, I have problems to get erections and when I finally do have sex, I can last for 1-2 min before I come which med is causing this SE?
I also have a small, tinnitus-like sound in my head when trying to sleep.

I am home until week 8 where I am supposed to start working (part-time) again. In that week I also have the next appointment with my pdoc. Now he is willing to do changes but for now he would like to see how it goes with the Lithium at 600 mg (together with the Nort, Vald etc.). And normally he will only change ONE thing at the time.
So the big question is what should be tried first and in which order?

Should there be a TCA as a backbone med? If so could it be desipramine (instead of Nort)? If so, should it be the first med to change?
Valdoxan should also be changed but for what? Sertraline maybe, but I am not happy about SSRIs after trying Lexapro. Then there is Wellbutrin as you mentioned.
I guess I will keep the Lithium at some level and perhaps small dose Mirt for sleep
I am so confused


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gpznos thread:1036514
URL: http://www.dr-bob.org/babble/20130124/msgs/1036937.html